# SDR CA140224016

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,489 hours
- Engine: Cont IO240B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cable
- Part number: SL0221010
- Condition: Broken
- Location: Tach Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT WAS SNAGGED FOR NO RPM INDICATION.  MAINTENANCE FOUND THE INTERNAL TACH DRIVE CABLE WAS SHEARED.  THE CABLE WAS REPLACED WITH NEW, ENGINE RUNS COMPLETED AIRCRAFT RELEASED.
